# SDR CA961023006

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Core Assembly
- Part number: 5906989101
- Condition: Broken
- Location: Flap Drive
- Component: Sundstrand, 745581
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) DURING APPROACH THE FLAP DRIVE CAUTION LIGHT CAME ON. INSPECTION FOUND THAT THE CORE ASSEMBLY WAS BROKEN AT THE END FITTING. NEW FLEX SHAFT ASSEMBLY INSTALLED.
